Dr. Jumi Shabani

Personal

Prefix: Dr.
First Name: Jumi
Last Name: Shabani

Education

Degree: M.S.
Graduation Year: 1986
Major: Mathematics

Degree: M.S.
Major: Physics

Degree: Ph.D.
Graduation Year: 1986
Major: Physics

Summary

Jumi Shabani speaks five languages (Swahili, Kirundi, French, English, and Russian), is a member of more than 10 scientific societies, and has been widely published in specialized journals in the United States and Europe. Professor Shabani was Vice-Rector of the University of Burundi until 1992, and was recently named the new Deputy Secretary-General of the Association of African Universities. He also currently holds the position of Visiting Professor at the National University of Benin and the University of Burundi" (Science in Africa: Career Strategies for Graduate Studies, AAAS, Washington, 1993, p.42). J.Shabani presented the paper "Strategies for capacity-building through regional cooperation in science and technology and postgraduate education in Africa" (1-7). Dr. Shabani has held a position at the Institut de Physique Th?oriqueUniversit? Catholique de Louvain 1348 Louvain-la-Neuve BELGIUM. Currently, he is a Professor in the Department of Mathematics University of Burundi 2700 Bujumbura BURUNDI and he is Deputy Secretary-General, Association of African Universities, P.O.Box 5744, Accra-North, Ghana (Fax: 233-21-774821)

Biography

Research

  1. Shabani, J.; Vyabandi, A. A note on a series of papers on relativistic $\delta$-sphere interactions in quantum mechanics published by M. N. Hounkonnou and G. Y. H. Avossevou in the Journal of Mathematical Physics. J. Math. Phys. 43 (2002), no. 12, 6380--6384.
  2. Shabani, J.; Vyabandi, A. Exactly solvable models of relativistic $\delta$-sphere interactions in quantum mechanicsJ. Math. Phys. 43 (2002), no. 12, 6064--6084.
  3. Hounkonnou, M. N.; Hounkpe, M.; Shabani, J. Exactly solvable models of $\delta'$-sphere interactions in nonrelativistic quantum mechanicsJ. Math. Phys. 40 (1999), no. 9, 4255--4273.
  4. Hounkonnou, M. N.; Hounkpe, M.; Shabani, J. Scattering theory for finitely many sphere interactions supported by concentric spheresJ. Math. Phys. 38 (1997), no. 6, 2832--2850.
  5. Antoine, J.-P.; Exner, P.; \v Seba, P.; Shabani, J. A Fermi-type rule for contact embedded-eigenvalue perturbationsMathematical results in quantum mechanics (Blossin, 1993), 79--87, Oper. Theory Adv. Appl., 70, Birkhäuser, Basel, 1994.
  6. Shabani, Juma Hamiltoniens quantiques perturbés par des potentiels de surface. (French) [Quantum Hamiltonians perturbed by surface potentials] Proceedings of the UMA Symposium (Porto-Novo, 1993). Afrika Mat. (3) 2 (1993), 111--117.
  7. Shabani, J. On the weak completion of the space of operators on a partial inner product spaceBull. Soc. Roy. Sci. Liège 61 (1992), no. 6, 457--463.
  8. Shabani, J. Finitely many sphere interactions in quantum mechanics: approximation by momentum cut-off HamiltoniansAnn. Soc. Sci. Bruxelles Sér. I 105 (1991), no. 3, 105--111 (1992).
  9. Shabani, J. On some class of topological quasi $*$-algebraBull. Soc. Roy. Sci. Liège 60 (1991), no. 2-3, 83--90.
  10. Shabani, J. Some properties of the Hamiltonian describing a finite number of $\delta'$-interactions with support on concentric spheresNuovo Cimento B (11) 101 (1988), no. 4, 429--437.
  11. Shabani, J. Some unbounded commutants of a set of operators on a partial inner product spaceJ. Math. Phys. 29 (1988), no. 11, 2405--2410.
  12. D\polhk abrowski, L.; Shabani, J. Finitely many sphere interactions in quantum mechanics: nonseparated boundary conditionsJ. Math. Phys. 29 (1988), no. 10, 2241--2244.
  13. Shabani, J. Quantized fields and operators on a partial inner product spaceAnn. Inst. H. Poincaré Phys. Théor. 48 (1988), no. 2, 97--104.
  14. Shabani, J. Finitely many $\delta$ interactions with supports on concentric spheresJ. Math. Phys. 29 (1988), no. 3, 660--664.
  15. Antoine, J.-P.; Gesztesy, F.; Shabani, J. Exactly solvable models of sphere interactions in quantum mechanicsJ. Phys. A 20 (1987), no. 12, 3687--3712.
  16. Shabani, J. On some classes of unbounded commutants of unbounded operator familiesJ. Math. Phys. 28 (1987), no. 9, 2046--2050.
  17. Mathot, Françoise; Shabani, Juma Generalized unbounded commutantsProceedings of the second international conference on operator algebras, ideals, and their applications in theoretical physics (Leipzig, 1983), 108--111, Teubner-Texte Math., 67, Teubner, Leipzig, 1984.
  18. Shabani, J. Commutants of a family of operators on a partial inner product spaceJ. Math. Phys. 25 (1984), no. 11, 3204--3208.

 

Lifetime

Year Born: 1952